# SDR CALA2023061601872

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 116,265 hours, 17,831 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NONE
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

POSSIBLE TAIL STRIKE ON LANDING. F/A REPORTED NOISE. NO FLT DCK INDICATIONS. ADDED PHOTOS B767 AMM TASK 05-51-32-202-025 TAIL STRIKE INSPECTION AS PER AMM TASK 32-71-00-715-001 ACCOMPLISHED .ALL INDICATIONS ACCOMPLISHED . NO EVIDENCE OF DAMAGE FROM BODY STATION 1500 TO NORMAL . APU COMPARTMENT . TASK 12-15-05-603-019 SERVICE THE SHOCK STRUT FOR THE TAIL SKID ACCOMPLISHED . OPERATIONAL TEST OF TAIL SKID
